Introduction
Grandes déviations et applications statistiques (Séminaire Orsay 1977-1978), Astérisque, no. 68 (1979), pp. 3-18.
@incollection{AST_1979__68__3_0,
     author = {Dacunha-Castelle, Didier},
     title = {Introduction},
     booktitle = {Grandes d\'eviations et applications statistiques (S\'eminaire Orsay 1977-1978)},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {68},
     year = {1979},
     zbl = {0436.60024},
     language = {fr},
     url = {http://archive.numdam.org/item/AST_1979__68__3_0/}
}
TY  - CHAP
AU  - Dacunha-Castelle, Didier
TI  - Introduction
BT  - Grandes déviations et applications statistiques (Séminaire Orsay 1977-1978)
AU  - Collectif
T3  - Astérisque
PY  - 1979
IS  - 68
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/AST_1979__68__3_0/
LA  - fr
ID  - AST_1979__68__3_0
ER  - 
%0 Book Section
%A Dacunha-Castelle, Didier
%T Introduction
%B Grandes déviations et applications statistiques (Séminaire Orsay 1977-1978)
%A Collectif
%S Astérisque
%D 1979
%N 68
%I Société mathématique de France
%U http://archive.numdam.org/item/AST_1979__68__3_0/
%G fr
%F AST_1979__68__3_0
Dacunha-Castelle, Didier. Introduction, in Grandes déviations et applications statistiques (Séminaire Orsay 1977-1978), Astérisque, no. 68 (1979), pp. 3-18. http://archive.numdam.org/item/AST_1979__68__3_0/

[0] Azencott R. Cours de l'Ecole d'Eté de Saint-Flour, 1978 A paraître dans Lectures notes, Springer-Verlag | MR

[1] Bahadur (1962) Stochastic comparison of tests Ann. Math. Stat. 31, p. 276-295 | MR | Zbl

[2] Chernoff H. (1952). A measure of asymptotic efficiency for tests based on the sum of observations Ann. Math. Stat. 23, p. 493-507 | DOI | MR | Zbl

[3] Cramer H. (1938) Sur un nouveau théorème limite de la théorie des probabilités Act. Sc. Ind. n° 736 | JFM

[4] Dobrushin (1955) A general formulation of the fundamental theorem of Shannon Usp. Nat. Nauk, vol. 6, p. 3-104 | MR

[5] Feller W. An introduction to probability theory and its applications (Wiley) | MR | Zbl

[6] Khinchin (1929) Über einen neuen Grenzwertsatz der Wahrscheinlichkeitsrechnung Math. Ann. vol. 101, p. 745-752 | DOI | JFM | MR

[7] Raghavachari (1970) On a theorem of Bahadur Ann. Math. Stat. 41, p. 1695-1699 | DOI | MR | Zbl

[8] Rouault A. Démonstration simple des lois de Zipf (à paraître)

[9] Sanov (1957) On the probability of large deviations of random variables Mat. Sb. n° 5, 42, p. 11-44. | MR